Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 116, NWS Denver/Boulder, CO

June 27, 2016Weld County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 27, 2016, 7:47 PM MDT for Weld County, Colorado. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2016, 7:47 PM MDT (01:47 UTC)
Expired
Jun 27, 2016, 8:15 PM MDT
In force
28 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Weld County, CO

The radar

The Cheyenne radar (KCYS), 74 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 1:22 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 533 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
533 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
3214 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

894 
WUUS55 KBOU 280147
SVRBOU
COC123-280215-
/O.NEW.KBOU.SV.W.0116.160628T0147Z-160628T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
747 PM MDT MON JUN 27 2016

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL WELD COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 815 PM MDT

* AT 747 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LUCERNE...OR 7
  MILES NORTHEAST OF GREELEY...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  SOUTHEASTERN GREELEY...EATON...KERSEY...GILL...BARNESVILLE...LUCERNE...
  GALETON AND PURCELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 4055 10476 4064 10460 4043 10437 4035 10465
TIME...MOT...LOC 0147Z 325DEG 18KT 4050 10466 

HAIL...1.00IN
WIND...<50MPH
 
$$

BAKER
1 follow-up statement
653 
WWUS55 KBOU 280217
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
817 PM MDT MON JUN 27 2016

COC123-280227-
/O.EXP.KBOU.SV.W.0116.000000T0000Z-160628T0215Z/
WELD CO-
817 PM MDT MON JUN 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WELD COUNTY HAS
EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL IS STILL POSSIBLE WITH
THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 4055 10476 4064 10460 4043 10437 4035 10465
TIME...MOT...LOC 0215Z 325DEG 18KT 4050 10466 

$$

BAKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:51 PM MDT, 3 hours 56 minutes earlier.

Area forecast discussion, Jun 27, 3:51 PM MDT, 3 hours 56 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
351 PM MDT MON JUN 27 2016

.SHORT TERM...(This evening through Tuesday)
Issued at 351 PM MDT Mon Jun 27 2016

Convective cloudiness is developing right now over the plains and
foothills, with a few cells developing over the eastern border.
Models keep the upper ridge centered to the immediate west of the
CWA, with west-northwesterly flow aloft. There is weak downward
synoptic scale motion progged on the QG Omega fields tonight and
Tuesday. Models have easterly low level flow over the plains and
foothills through this evening, with a hint of normal drainage
winds by dawn Tuesday morning. Southeasterlies are progged Tuesday
afternoon. There is pretty decent moisture progged this evening,
with even some low clouds for Tuesday morning at 12Z. Tuesday
looks drier than tonight does. Precipitable water values are
progged from 0.40 inch west to 1.20 east much of tonight. They
dry a tad for Tuesday. The CAPE progs over the plains are up to
3000 J/kg this evening. Tuesday's CAPE numbers a lower. Will go
with 10-40% pops this evening for foothills and plains. On
Tuesday afternoon, will go with 10-30%s for the plains, the
highest over then northeast corner. Will go with 20-40%s in the
mountains and foothills. For temperatures, Tuesday's highs will
be 0-2 C warmer than this afternoon's readings.

.LONG TERM...(Tuesday night through Monday)
Issued at 351 PM MDT Mon Jun 27 2016

Westerly flow aloft continues through the week. Tuesday night into
Wednesday a shortwave moves across the northern plains while
a plume of mid level moisture moves into northern Colorado from
the west. Low level easterly flow will continue to maintain
surface moisture over the plains, while the low level air over the
mountains will be drier. With the richer low level moisture there
is some threat of severe weather on the plains, but temperatures
will be a question mark as this incoming surface air will be a bit
cooler and there could be quite a bit of cloud cover above it.
Model soundings show CAPES ranging from around 1000 j/kg around
Denver up to 3000 j/kg on the eastern plains, but with
temperatures several degrees shy of convective temperature. We may
wind up with isolated strong late day storms without greater
coverage.

A weak cold front will move in Wednesday night or early Thursday
with cooler and moist air from the north, along with the main
body of higher level moisture from the west. This will be a wetter
environment, but again the cloud cover may help keep a lid on
things for much of the day. This will likely evolve into a more
widespread weak convective environment with CAPEs around 500 j/kg
and precipitable water of around 1.25 inches. There could be a
heavy rain threat if there were some storm organization, but the
main candidate for that would be the front which would more likely
be south of our area. Raised cloud cover and POPs a bit more in
this time frame, though not at all convinced that it will wind up
being a soaker, quite possibly just light showers in most places.

Friday may be a similar environment although also worked over by
then. Severe threat is probably a function of the amount of
sunshine.

There will be a trend back to drier weather with increasing
westerly flow over the weekend. Probably a transition day Saturday
with some low level moisture still around and more sun, then a
drier airmass and possibly gusty west winds and warm/dry
conditions by early next week that could raise some fire weather
concerns depending on how much rain falls in the meantime.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 351 PM MDT Mon Jun 27 2016

The winds should keep an easterly component to the low level winds
through 06z tonight. Weak normal drainage winds should kick in
after that.  Ceilings could get down to bkn060 with thunderstorms
after 01Z this evening. There is a chance of some lower stratus
towards dawn, maybe down to bkn015. Hail is possible with the
thunderstorms at DIA later this afternoon and evening. On Tuesday,
southeast winds are expected.

&&

.BOU Watches/Warnings/Advisories...
None.
&&

SHORT TERM...RJK
LONG TERM...Gimmestad
AVIATION...RJK
Hazardous weather outlook, Jun 27, 10:48 AM MDT, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1048 AM MDT MON JUN 27 2016

COZ030>051-281700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1048 AM MDT MON JUN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE FOOTHILLS
AND MOUNTAINS FROM THE DIVIDE EASTWARD SHORTLY AFTER THE NOON
HOUR. THEY WILL DEVELOP OVER THE PLAINS DURING THE EARLY AFTERNOON
HOURS. THUNDERSTORMS MAY BECOME SEVERE BY MID AFTERNOON AND
CONTINUE INTO THE EVENING HOURS WITH LARGE HAIL OVER 1 INCH AND
DAMAGING WINDS OVER 60 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TEMPERATURES WILL COOL THIS WEEK IN CONJUNCTION WITH AN UNSETTLED
WEATHER PATTERN. AFTERNOON STORMS WILL BE POSSIBLE EACH DAY WITH
THE MAIN THREATS BEING HEAVY RAIN...HAIL AND GUSTY WINDS. SOME
STORMS COULD REACH SEVERE ON THE PLAINS TUESDAY WITH HAIL NEAR 1
INCH IN DIAMETER AND STRONG WIND GUSTS UP TO 60 MPH.

TEMPERATURES WILL START SLIGHTLY ABOVE NORMAL WITH HIGHS IN THE
LOWER 90S THEN COOL THROUGH THE WEEK BACK INTO THE 80S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE NORTHEAST
PLAINS OF COLORADO THIS AFTERNOON AND EVENING.

RJK/GIMMESTAD

In the hours before

Local storm report, Jun 27, 4:37 PM MDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
437 PM MDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             NNE JULESBURG           40.99N 102.26W
06/27/2016  M1.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

            VERY STRONG WINDS

0400 PM     HAIL             JULESBURG               40.99N 102.26W
06/27/2016  M1.75 INCH       SEDGWICK           CO   LAW ENFORCEMENT

&&

NGUSACK
Local storm report, Jun 27, 4:50 PM MDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
450 PM MDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     HAIL             6 SSE JULESBURG         40.91N 102.23W
06/27/2016  M1.50 INCH       SEDGWICK           CO   TRAINED SPOTTER

0401 PM     HAIL             NNE JULESBURG           40.99N 102.26W
06/27/2016  M1.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

            VERY STRONG WINDS

0400 PM     HAIL             JULESBURG               40.99N 102.26W
06/27/2016  M1.75 INCH       SEDGWICK           CO   LAW ENFORCEMENT

&&

THUSE
Local storm report, Jun 27, 5:40 PM MDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
540 PM MDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             1 E AMHERST             40.68N 102.16W
06/27/2016  E1.00 INCH       PHILLIPS           CO   LAW ENFORCEMENT

0505 PM     HAIL             4 E HAXTUN              40.64N 102.55W
06/27/2016  M1.50 INCH       PHILLIPS           CO   TRAINED SPOTTER

            STRONG WIND

0503 PM     HAIL             3 WNW FAIRFIELD         40.76N 102.53W
06/27/2016  E2.75 INCH       SEDGWICK           CO   LAW ENFORCEMENT

0446 PM     HAIL             6 SSE JULESBURG         40.91N 102.23W
06/27/2016  M1.50 INCH       SEDGWICK           CO   TRAINED SPOTTER

0414 PM     HAIL             4 ESE MERINO            40.47N 103.28W
06/27/2016  E1.75 INCH       LOGAN              CO   PUBLIC

0401 PM     HAIL             NNE JULESBURG           40.99N 102.26W
06/27/2016  M1.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

            VERY STRONG WINDS

0400 PM     HAIL             JULESBURG               40.99N 102.26W
06/27/2016  M1.75 INCH       SEDGWICK           CO   LAW ENFORCEMENT

&&

NGUSACK
Local storm report, Jun 27, 5:52 PM MDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
552 PM MDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             2 WSW PAOLI             40.60N 102.51W
06/27/2016  E2.75 INCH       PHILLIPS           CO   LAW ENFORCEMENT

0514 PM     HAIL             1 E AMHERST             40.68N 102.16W
06/27/2016  E1.00 INCH       PHILLIPS           CO   LAW ENFORCEMENT

0505 PM     HAIL             4 E HAXTUN              40.64N 102.55W
06/27/2016  M1.50 INCH       PHILLIPS           CO   TRAINED SPOTTER

            STRONG WIND

0503 PM     HAIL             3 WNW FAIRFIELD         40.76N 102.53W
06/27/2016  E2.75 INCH       SEDGWICK           CO   LAW ENFORCEMENT

0446 PM     HAIL             6 SSE JULESBURG         40.91N 102.23W
06/27/2016  M1.50 INCH       SEDGWICK           CO   TRAINED SPOTTER

0414 PM     HAIL             4 ESE MERINO            40.47N 103.28W
06/27/2016  E1.75 INCH       LOGAN              CO   PUBLIC

0401 PM     HAIL             NNE JULESBURG           40.99N 102.26W
06/27/2016  M1.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

            VERY STRONG WINDS

0400 PM     HAIL             JULESBURG               40.99N 102.26W
06/27/2016  M1.75 INCH       SEDGWICK           CO   LAW ENFORCEMENT

&&

THUSE
Local storm report, Jun 27, 6:49 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
649 PM MDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             5 W PAOLI               40.61N 102.57W
06/27/2016  M2.50 INCH       PHILLIPS           CO   TRAINED SPOTTER

            BROKEN WINDOWS

0545 PM     HAIL             PAOLI                   40.61N 102.47W
06/27/2016  E2.50 INCH       PHILLIPS           CO   PUBLIC

0526 PM     HAIL             2 WSW PAOLI             40.60N 102.51W
06/27/2016  E2.75 INCH       PHILLIPS           CO   LAW ENFORCEMENT

0514 PM     HAIL             1 E AMHERST             40.68N 102.16W
06/27/2016  E1.00 INCH       PHILLIPS           CO   LAW ENFORCEMENT

0505 PM     HAIL             4 E HAXTUN              40.64N 102.55W
06/27/2016  M1.50 INCH       PHILLIPS           CO   TRAINED SPOTTER

            STRONG WIND

0503 PM     HAIL             3 WNW FAIRFIELD         40.76N 102.53W
06/27/2016  E2.75 INCH       SEDGWICK           CO   LAW ENFORCEMENT

0446 PM     HAIL             6 SSE JULESBURG         40.91N 102.23W
06/27/2016  M1.50 INCH       SEDGWICK           CO   TRAINED SPOTTER

0430 PM     TSTM WND GST     CROOK                   40.86N 102.80W
06/27/2016  M55.00 MPH       LOGAN              CO   CO-OP OBSERVER

0414 PM     HAIL             4 ESE MERINO            40.47N 103.28W
06/27/2016  E1.75 INCH       LOGAN              CO   PUBLIC

0401 PM     HAIL             NNE JULESBURG           40.99N 102.26W
06/27/2016  M1.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

            VERY STRONG WINDS

0400 PM     HAIL             JULESBURG               40.99N 102.26W
06/27/2016  M1.75 INCH       SEDGWICK           CO   LAW ENFORCEMENT

&&

NGUSACK
Local storm report, Jun 27, 7:33 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
733 PM MDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             5 W PAOLI               40.61N 102.57W
06/27/2016  M2.50 INCH       PHILLIPS           CO   TRAINED SPOTTER

            BROKEN WINDOWS

0545 PM     HAIL             PAOLI                   40.61N 102.47W
06/27/2016  E2.50 INCH       PHILLIPS           CO   PUBLIC

0530 PM     TORNADO          PAOLI                   40.61N 102.47W
06/27/2016                   PHILLIPS           CO   STORM CHASER

            BRIEF WEAK TOUCHDOWN

0526 PM     HAIL             2 WSW PAOLI             40.60N 102.51W
06/27/2016  E2.75 INCH       PHILLIPS           CO   LAW ENFORCEMENT

0514 PM     HAIL             1 E AMHERST             40.68N 102.16W
06/27/2016  E1.00 INCH       PHILLIPS           CO   LAW ENFORCEMENT

0505 PM     HAIL             4 E HAXTUN              40.64N 102.55W
06/27/2016  M1.50 INCH       PHILLIPS           CO   TRAINED SPOTTER

            STRONG WIND

0503 PM     HAIL             3 WNW FAIRFIELD         40.76N 102.53W
06/27/2016  E2.75 INCH       SEDGWICK           CO   LAW ENFORCEMENT

0446 PM     HAIL             6 SSE JULESBURG         40.91N 102.23W
06/27/2016  M1.50 INCH       SEDGWICK           CO   TRAINED SPOTTER

0440 PM     TORNADO          8 SE JULESBURG          40.90N 102.16W
06/27/2016                   SEDGWICK           CO   STORM CHASER

            BRIEF TORNADO IN OPEN RANGELAND

0430 PM     TSTM WND GST     CROOK                   40.86N 102.80W
06/27/2016  M55.00 MPH       LOGAN              CO   CO-OP OBSERVER

0414 PM     HAIL             4 ESE MERINO            40.47N 103.28W
06/27/2016  E1.75 INCH       LOGAN              CO   PUBLIC

0401 PM     HAIL             NNE JULESBURG           40.99N 102.26W
06/27/2016  M1.75 INCH       SEDGWICK           CO   TRAINED SPOTTER

            VERY STRONG WINDS

0400 PM     HAIL             JULESBURG               40.99N 102.26W
06/27/2016  M1.75 INCH       SEDGWICK           CO   LAW ENFORCEMENT

0330 PM     HAIL             2 ENE HILLROSE          40.34N 103.49W
06/27/2016  M1.75 INCH       MORGAN             CO   PUBLIC

            HAIL DENTED TRUCK WHILE DRIVING ON INTERSTATE 76

&&

NGUSACK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 5:26 PM MDTSpecial Weather StatementBOUBroomfield49 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.